My periods have been out of wack for the past 4 1/2 years(I was in a bad car accident and it really messed me up, including my menstrual cycle). I tried several different BC methods, including the Depo. shot which I had very few, if any periods, while on it. over the summer, I decided I did not want to continue the shot, because of bone loss side effect, and started on mononessa. I'm at my "period" pills now, but do I continue taking the "period" pills if I don't actually get my period? or do I just start a new pack?
29 Nov 2011
You continue to take the inactive pills. Your period should come at some stage while you are taking the inactive tablets - it may well be on the 7th day. If you do not get a period you should take a pregnancy test. Some women (a small percentage) stop having their periods while taking birth control pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Her doctor prescribed her Yasmin to correct this. She started taking Yasmin last month when her period arrived - starting on the white pill. Today ...
1 answer • 4 May 2010
Is it safe for me continue to take Natazia even though I have not had a period for almost two months
Guinea Pig? guess I am the only one on Natazia and have been for almost two months now. I have not had a menstrual cycle since starting these ...
1 answer • 10 Oct 2010
... but my period was not supposed to be for about two more weeks. What's wrong??
2 answers • 9 May 2011
When I was thirteen I began taking Seasonique to combat my heavy and long menstrual periods and help with my acne. After taking the pills for six ...
1 answer • 18 Feb 2013
... dummy pills) as I do not like periods. However,after about 4 months,I am starting to spot,and am wondering if I should take a break from it for a ...
1 answer • 4 Dec 2014